

Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to Hong Kong.
💥 Stay unstoppable with Member’s Mark Extra Strength Acetaminophen!
Member’s Mark Extra Strength Acetaminophen delivers 500mg of clinically proven pain relief and fever reduction in an aspirin-free formula designed to minimize stomach irritation. Each bottle contains 600 easy-to-swallow caplets, offering exceptional value and reliable effectiveness for adults seeking fast, trusted relief from headaches, fevers, and body aches.
| ASIN | B00282KVLG |
| ASIN | B00282KVLG |
| Active Ingredients | Acetaminophen |
| Additional Features | Clinically Proven |
| Age Range Description | Adult |
| Best Sellers Rank | #56,727 in Health ( See Top 100 in Health ) #25 in Migraine Relief Medication |
| Brand Name | MEMBER´S MARK |
| Container Type | Bottle |
| Customer Reviews | 5.0 5.0 out of 5 stars (1) |
| Customer reviews | 5.0 5.0 out of 5 stars (1) |
| Dosage Form | Tablets |
| Is Discontinued By Manufacturer | No |
| Item Dimensions | 7.6 x 7.6 x 14 centimeters |
| Item Form | Tablets |
| Item Weight | 500 Milligrams |
| Item model number | 078742090467-1-A1 |
| Manufacturer | Sam's West, Inc. |
| Manufacturer | Sam's West, Inc. |
| Material Type Free | en_AE |
| Model Number | 078742090467-1-A1 |
| Net Content Count | 600 Count |
| Net Content Weight | 500 Milligrams |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Pain Relief |
| Product Dimensions | 7.62 x 7.62 x 13.97 cm; 0.5 g |
| Specific Uses For Product | Fever |
| UPC | 605388673879 |
| Unit Count | 600.0 Count |
Trustpilot
2 days ago
3 weeks ago